# SDR A6WA201240064

- Difficulty date: December 30, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Transcowl
- Condition: Cracked
- Location: Rt Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANS COWL UPPER FWD INTERLOCK FITTING IS CRACKED.  R & R FITTING PN 228-50242-122 IAW SRM 51-42-14.
